# SDR AALA20120427008

- Difficulty date: April 26, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 54,052 hours, 6,692 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 23G EMERGENCY LIGHT INOPERATIVE.  RE-SECURED CONNECTOR FOR SEAT 23G EMERGENCY LIGHT.  OPS CHECK NORMAL.
